MathSciNet Relay Station
MathSciNet bibliographic data
MR1868922 (2002h:57027) 57N10 (37E99 55M20 57M99)
Jiang, Boju; Wang, Shicheng; Wu, Ying-Qing Homeomorphisms of 3-manifolds and the realization of Nielsen number. Comm. Anal. Geom. 9 (2001), no. 4, 825–877.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement